# SDR SCNA98734

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1120-1129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON THE FLOOR SUPPORT ANGLE BETWEEN STATION 1120 AND 1129 LBL 12.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  REMOVED SUPPORT ANGLE IAW B727 SRM 513002.  FABRICATED NEW SUPPORT ANGLE FROM BAC150643 IAW B727 SRM 531001.  TREATED AND PRIMED IAW B727 SRM 511002.  INSTALLED IAW B727 SRM 513002.
